# SDR AALA201912099030

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 74,650 hours, 9,363 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: COM5124
- Part serial: 1124
- Condition: Faulty
- Location: Adfc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: ADFC L STATUS MESSAGE DISPLAYED DURING CRUISE AND AUTOPILOT DISCONNECTED. REMOVED AND REPLACED LF AFDC. VERIFIED CURRENT SOFTWARE INSTALLED IAW IPC 22-11-01-01. ACCOMPLISHED AFDC INSTALLATION AND SYSTEMS TESTS IAW AMM 22-11-01 & 22-11-00.
